Homogenization approach to the dispersion theory for reactive transport through porous media - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Mathematical Analysis Year : 2010

Homogenization approach to the dispersion theory for reactive transport through porous media

(1, 2) , (3) , (4)
1
2
3
4
Fichier principal
Vignette du fichier
671.pdf (328.04 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00784056 , version 1 (04-08-2020)

Identifiers

  • HAL Id : hal-00784056 , version 1

Cite

Grégoire Allaire, Andro Mikelic, Andrey Piatnitski. Homogenization approach to the dispersion theory for reactive transport through porous media. SIAM Journal on Mathematical Analysis, 2010, 42 (1), pp.125-144. ⟨hal-00784056⟩
478 View
131 Download

Share

Gmail Facebook Twitter LinkedIn More